# SDR 96ZZZX5293

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3189N
- Make and model: Slnsby T67M260
- Aircraft serial: 2213
- System (JASC): 2720 · Rudder Control System
- Part: Crank
- Part number: T67M45209
- Condition: Chafing
- Location: Rudder Bar
- Part time: 289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION, NOTICED LT RUDDER BAR CRANK WAS CHAFING ON RUDDER BAR WHEN BRAKE WAS APPLIED.  SUSPECT RUDDER BAR CRANK WAS IMPROPERLY INSTALLED IN PRODUCTION.  SLINGSBY IPC CHAPTER 19, PAGES 19, 20, ITEMS 5 AND 2.
